# SDR QXEA2015070200359

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15, PN 85338210-115, REQUIRES REPLACEMENT.   NOTE: DUE TO CORROSION OUT OF LIMITS.  REMOVED SEAT TRACK, PN:85338210-113 REF SRM 51-40-15, STEP 6M, SRM 51-42-05, STEP 4.E.  INSTALLED SEAT TRACK, PN:85338210-115, REF SRM 51-41-00, SRM 51-42-05, SRM 51-40-15 AN DWG 85338201, REV D.  LOCATED AND DRILLED NEW SEAT TRACK, PN:85338210-113, REF SRM 51-40-07.
